# SDR SWAA980408

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RETURNED TO PHX DUE TO B-SYS HYD FAILURE AND LEFT WING TO BODY OVERHEAT.  REMOVED AND REPLACED CRACKED HEAT EXCHANGER DUCT AND B-SYS ELECTRIC PUMP.
